# SDR FDEA202111012717

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,666 hours, 28,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Part number: 212N30475
- Part serial: 26685
- Condition: Cracked
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SUPPORT BRACKET @ BS1787.45 IS CRACKED. REMOVED PNEUMATIC DUCT, REMOVED SUPPORT BRACKET.  FABRICATED NEW 212N3047-5 BRACKET, INSTALLED   NEW BRACKET, REINSTALLED PNEUMATIC DUCT AND ACCOMPLISHED LEAK CHECK.  LEAK CHECK WAS GOOD, PER BAC   DWG 212N3047  REV A, DWG 212N3007 REV B,  & B757 AMM 36-11-01-4-2
